# SDR UIEA2020113002481

- Difficulty date: November 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,202 hours, 20,532 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Condition: Inaccurate
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP VALVE INDICATES MAX COLD NO MATTER SELECTION.  OPERATIONS CHECKED F/D VALVE POSITION INDICATOR 21-64-1.  OPERATIONS CHECKS GOOD.
